EconPapers    
Economics at your fingertips  
 

Positive Interpolation Operators with Exponential‐Type Weights

Hee Sun Jung and Ryozi Sakai

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We consider positive operators on the real line ℝ with property of interpolation, and we show the weighted Lp‐convergence of the operators. We will construct an analogical operator of one which is studied by Knopfmacher (1986). Furthermore, we treat the Shepard‐type interpolatory operator (cf. Xie et al. (1998)).

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/421328

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:421328

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:421328